# SDR DXTA2023100697350

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500683
- Aircraft time: 1,116 hours, 872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 5054135540
- Part serial: 30111478001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT ASSEMBLY ADJACENT TO THE COCKPIT IS BROKEN AND LIGHT IS HANGING ON THE FLOOR.  TURNED ON EMER LT SWITCH AND LIGHT IS INOP. REMOVED PANEL PN: 505-41355-401 SN: 30111478/001 DUE TO BROKEN NUTPLATE AND INSTALLED NEW PANEL.  PERFORMED SASTISFACTORY OPS CHECK OF THE COURTISY LIGHT ON STEP PANEL WITH NO DEFECTS NOTED. WORK COMPLETED IAW AMM 53-01-20.  REMOVED PANEL  DUE TO BROKEN NUTPLATE AND INSTALLED A NEW PANEL . PERFORMED SASTISFACTORY OPS CHECK OF THE COURTISY LIGHT ON STEP PANEL WITH NO DEFECTS NOTED. WORK COMPLETED IAW AMM 53-01-20.
